Differential and Integral Equations
- Differential Integral Equations
- Volume 11, Number 4 (1998), 663-678.
Uniqueness of positive radial solutions of $\Delta u+K(\vert x\vert )\gamma(u)=0$
We investigate the global structure of positive radial solutions of a semilinear elliptic equation $\Delta u+K(|x|)\gamma (u)=0$, and study the uniqueness of ground state solutions of this equation. Our discussion is based on a Pohozaev-type identity and some detailed investigation for the oscillatory and asymptotic behavior of the solutions and their variational functions.
Differential Integral Equations, Volume 11, Number 4 (1998), 663-678.
First available in Project Euclid: 30 April 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J60: Nonlinear elliptic equations
Secondary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions 35B05: Oscillation, zeros of solutions, mean value theorems, etc.
Erbe, Lynn; Tang, Moxun. Uniqueness of positive radial solutions of $\Delta u+K(\vert x\vert )\gamma(u)=0$. Differential Integral Equations 11 (1998), no. 4, 663--678. https://projecteuclid.org/euclid.die/1367341039